# SDR DLM11992324

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Ctr Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL ACFT ENTERED OVERRUN AREA, REMAINED ON PAVEMENT.  REPLACED TWO CENTER MAIN WHEEL ASSYS, NO OTHER DAMAGE.
